# SDR DL76S030823

- Difficulty date: September 8, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 50,286 hours, 24,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 60777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND LT OVERHEAD EMERGENCY LIGHT OUT.  REPLACED BATTERY PACK.
